English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/29519

Title: Existence and multiplicity of segregated solutions to a cell-growth contact inhibition problem
Author(s): Galiano Casas, Gonzalo
Shmarev Jigulev, Sergey
Velasco Valdés, Julián
Keywords: Contact inhibition
Lagrangian coordinates
Nonlinear parabolic system
Issue date: 2015
Publisher: American Institute of Mathematical Sciences
Publisher version: http://dx.doi.org/10.3934/dcds.2015.35.1479
Citation: Discrete and Continuous Dynamical Systems- Series A, 35(4), p. 1479-1501 (2015); doi: 10.3934/dcds.2015.35.1479
Format extent: p. 1479-1501
URI: http://hdl.handle.net/10651/29519
ISSN: 1078-0947
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias